Posts Tagged ‘ senior citizen medication problems ’

FATIGUE MAY BE CHRONIC FOR SENIORS

Aug 5th, 2013 | By Sharon Shaw Elrod MSW EdD | Category: Lifestyle, Health & Fitness

Meds That Can Create Fatigue Many seniors deal with chronic fatigue syndrome, and many who do not still feel ‘washed out’ and lacking in energy much of the time. There can be many potential causes of such problems with retirees. A recent AARP article about chronic fatigue led to some interesting considerations.// The article describes [...]



SENIORS LEARN TO AVOID DRUG REACTIONS

Sep 23rd, 2011 | By Sharon Shaw Elrod MSW EdD | Category: Lifestyle, Health & Fitness

What You Can Do to Protect Yourself Avoiding drug reactions is necessary for senior citizens to protect themselves and their good health.  Patricia Barry writes for AARP regularly, and offers seniors a lot of good advice about health issues.  In the September, 2011, AARP Bulletin, she has an excellent article on The Side Effects of [...]



Senior Health: A Word of Caution about Medications

Jul 12th, 2011 | By Sharon Shaw Elrod MSW EdD | Category: Lifestyle, Health & Fitness

If you are one of the senior citizens over 65 who take five or more meds a day, you will want to read this article.  Our primary care physicians always warn us about medication side effects; pharmacists warn us, and the printed material that comes with the medication warns us.  And additional warnings tell us [...]